MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211); Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 06/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are: product id: 3537, serial# unknown, product type: programmer.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer (con) via a manufacturer representative (rep) regarding a trial patient.It was reported that it was not working at all.It was noted that the handheld controller wasn't working and they were unable to urinate.It was also reported that the device was turning off, so it couldn't be found by the controller.On (b)(6) 2017, it was reported that, in the office, the rep tried replacing the batteries and repositioning the batteries.Every time they would, the device would come on for 20 seconds and shut down again.The external neurostimulator (ens) was replaced and the patient's therapeutic benefit returned.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6678518
Report Number3004593495-2017-00376
Device Sequence Number1971541
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2017
Supplement Date Received by Manufacturer06/10/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR